# SDR ABXA20111120143

- Difficulty date: November 20, 2011
- Submitted: December 6, 2011
- Operation: Air carrier
- Aircraft: N742AX
- Make and model: Boeing 767232
- Aircraft serial: 22217
- Aircraft time: 81,096 hours, 37,811 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T32201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN FOUND CORRODED AT STA 785.9 STR 38R.  SKIN WAS REPAIRED IAW REA B653-59567 MR, AWG.
